# SDR AALA200801511

- Difficulty date: June 4, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 16D HAD BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
